Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGhosh, Subir-
dc.identifier.citationModern Physics Letters A, v.19, no. 33, p. 2505-2518en_US
dc.subjectGauge field theoryen_US
dc.subjectField theoretical modelen_US
dc.subjectDifferential geometryen_US
dc.subjectHamiltonian formalismen_US
dc.subjectField equationsen_US
dc.titleSpace-time symmetries in non commutative Gauge theory : a hamiltonian analysisen_US
Appears in Collections:Physics and Applied Mathematics

Files in This Item:
File Description SizeFormat 
Space-Time Symmetries in Noncommutative Gauge Theory.pdf954.29 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.